Help! Feeling very low and fed up. Coming off Prostap what next?

I have had 6th and last injection of Prostap and I am wondering what could be offered to me next? I really don't want to ever have it again as the side effects were so bad I felt worse than I did before as I still had the endo pains and the headaches put me in hospital. I am worried about what will happen when it is out of my system now and i'm feeling really fed up and low at the moment. Any advice would be really appreciated.

1 Reply

  • Hi. I was on the decapeptyl injections for 6 months, i come off them for 2, when i went back to see my consultant he offered me another 6 months on them, another lap or to have a coil fitted. Neither of the 3 sounded good to me but i chose the injections. I found that if i carried on taking my pill with the injections, the pill would give u the hormones u needed, and that helped and the only side effect i got was headaches. Hopefully u will fell better soon and when its out of ur system u will be painful xx

You may also like...